# SDR ASOA201001500

- Difficulty date: October 5, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 20,585 hours, 17,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, RBL 36 PREVIOUS REPAIR ANGLE CRACKED.  REPAIR TO THE INTERCOSTALS AT FS 484, BETWEEN BL 27.00 AND BL 36.00 IS COMPLETED IAW REO 601R-53-41-059.
